# SDR SCNA97311

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD OVERWING EMERGENCY LIGHT WAS FOUND FLASING.  REMOVED AND REPLACED LEFT FORWARD OVERWING BATTERY PACK AND FUNCTIONALLY TESTED NORMAL.
